| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device had unexpectedly lost power.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no harm to the patient as a result of the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and was unable to duplicate the reported issue.A customer quality engineer reviewed the electronic records and was able to verify the occurrence of the reported issue.A conclusive root cause of the reported issue could not be determined.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report that their device had unexpectedly lost power. in this state the device may not be able to deliver defibrillation therapy, if needed.There was no harm to the patient as a result of the reported event.